# SDR DALA1232536306

- Difficulty date: April 22, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK INDICATION ON BS 1265 FRAME AT STRINGER 26R.  MAINTENANCE REPAIRED AREA PER PRI 502611-14AD REV 0 AND REV 1.  COMPARED TO ER/A 502611-14AD REV.0 FOUND COMPLIANT.
